# SDR 95ZZZM294

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT SHUT DOWN RIGHT ENGINE, S/N 1605, DUE TO ENGINE DID NOT REDUCE TO IDLE WHEN THRUST LEVER WAS MOVED TO IDLE POSITION.  FOUND FUEL CONTROL HAD INTERNAL MALFUNCTION.  REPLACED FUEL CONTROL, MFG P/N 743602-5.  ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME 27,452, TOTAL CYCLES 23,975.
